Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 50, NWS Mobile, AL

November 20, 2008

NWS Mobile, AL issued this small craft advisory at Nov 20, 2008, 3:55 PM CST. It took effect at Nov 21, 2008, 12:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2008, 3:55 PM CST (21:55 UTC)
In effect from
Nov 21, 2008, 12:00 AM CST
Expired
Nov 22, 2008, 12:00 PM CST
In force
36 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS74 KMOB 202155
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CST THU NOV 20 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 
AM CST SATURDAY MORNING...

.A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS OF ALABAMA
AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT...WITH A STRONG
NORTHERLY WIND...AND RESULTANT BUILDING SEAS...DEVELOPING. THE STRONG
WIND FLOW WILL THEN PERSIST OVER THE MARINE AREA THROUGH FRIDAY
NIGHT...BUT WILL BECOME MORE EASTERLY. AS A RESULT...A SMALL CRAFT
ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM SATURDAY
MORNING.

BY MID MORNING SATURDAY...THE EASTERLY WINDS WILL WEAKEN AS HIGH
PRESSURE MOVES OFF THE SOUTHEAST ATLANTIC COAST...THEN A LIGHT TO
MODERATE EAST TO SOUTHEAST WIND FLOW WILL PREVAIL INTO THE EARLY PART
OF NEXT WEEK.

GMZ630-650-655-670-675-210600-
/O.NEW.KMOB.SC.Y.0050.081121T0600Z-081122T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 PM CST THU NOV 20 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
SATURDAY. 

A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS OF ALABAMA
AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT...WITH A STRONG
NORTHERLY WIND...AND RESULTANT BUILDING SEAS...DEVELOPING. THE STRONG
WIND FLOW WILL THEN PERSIST OVER THE MARINE AREA THROUGH FRIDAY
NIGHT...BUT WILL BECOME MORE EASTERLY. AS A RESULT...A SMALL CRAFT
ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM SATURDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
000
WHUS74 KMOB 210418
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1018 PM CST THU NOV 20 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT
UNTIL 6 AM CST SATURDAY MORNING...

.A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS 
LATE TONIGHT...WITH A STRONG NORTHERLY WIND AND BUILDING SEAS IN THE 
WAKE OF THE FRONT.  THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH 
FRIDAY THEN GRADUALLY SUBSIDE AND BECOME EASTERLY ON SATURDAY AS 
HIGH PRESSURE MOVES ACROSS THE AREA.

GMZ630-650-655-670-675-211230-
/O.CON.KMOB.SC.Y.0050.081121T0600Z-081122T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1018 PM CST THU NOV 20 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS OF ALABAMA
AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT...WITH A STRONG
NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT. THE
STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 210927
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
327 AM CST FRI NOV 21 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT
UNTIL 6 AM CST SATURDAY MORNING...

.A COLD FRONT HAS MOVED SOUTH ACROSS THE COASTAL WATERS OVERNIGHT...WITH
A STRONG NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT.
THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY THEN GRADUALLY
SUBSIDE AND BECOME EASTERLY ON SATURDAY AS HIGH PRESSURE MOVES ACROSS
THE AREA.

GMZ630-650-655-670-675-211730-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-081122T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 AM CST FRI NOV 21 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

A COLD FRONT  HAS MOVED SOUTH ACROSS THE COASTAL WATERS OF ALABAMA
AND THE WESTERN FLORIDA PANHANDLE OVERNIGHT...WITH A STRONG
NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT. THE
STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 211944
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
144 PM CST FRI NOV 21 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 12 PM CST SATURDAY...

.A STRONG NORTHERLY WIND WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY MORNING. THE
WINDS WILL DIMINISH AND BECOME MORE EASTERLY SATURDAY AFTERNOON AS
HIGH PRESSURE MOVES ACROSS THE AREA.

GMZ630-650-655-670-675-220400-
/O.EXT.KMOB.SC.Y.0050.000000T0000Z-081122T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
144 PM CST FRI NOV 21 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 12 PM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST
SATURDAY. 

NORTHERLY WINDS FROM 20 TO 30 KNOTS WILL CONTINUE ACROSS THE
NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH
SATURDAY MORNING. SEAS FROM 6 TO 8 FEET WILL CONTINUE OVER THE
OFFSHORE GULF WATERS FROM 20 TO 60 MILES FROM SHORE THROUGH EARLY
SATURDAY. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY SATURDAY
AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 220333
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
933 PM CST FRI NOV 21 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 12 PM CST SATURDAY...

.A STRONG NORTHERLY WIND WILL CONTINUE ACROSS THE NORTHERN GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY
MORNING. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY
SATURDAY AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA.

GMZ630-650-655-670-675-221300-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-081122T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
933 PM CST FRI NOV 21 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY. 

NORTHERLY WINDS FROM 20 TO 30 KNOTS WILL CONTINUE ACROSS THE
NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
THROUGH SATURDAY MORNING. SEAS FROM 6 TO 8 FEET WILL CONTINUE
OVER THE OFFSHORE GULF WATERS FROM 20 TO 60 MILES FROM SHORE
THROUGH EARLY SATURDAY. THE WINDS WILL DIMINISH AND BECOME MORE
EASTERLY SATURDAY AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 220925
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
325 AM CST SAT NOV 22 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 12 PM CST TODAY...

.A STRONG NORTHERLY WIND WILL CONTINUE ACROSS THE NORTHERN GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS
MORNING. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY
THIS AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA.

GMZ630-650-655-670-675-221730-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-081122T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 AM CST SAT NOV 22 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

NORTHERLY WINDS FROM 20 TO 30 KNOTS WILL CONTINUE ACROSS THE
NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
THROUGH THIS MORNING. SEAS FROM 6 TO 8 FEET WILL SUBSIDE TODAY
OVER THE OFFSHORE GULF WATERS FROM 20 TO 60 MOLES TO 4 TO 6 FEET. THE
WINDS WILL DIMINISH AND BECOME MORE EASTERLY THIS AFTERNOON AS
HIGH PRESSURE MOVES ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 3:50 PM CST, 5 minutes earlier.

Area forecast discussion, Nov 20, 3:50 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CST THU NOV 20 2008

.SHORT TERM TONIGHT THROUGH SATURDAY NIGHT...A FEW CLOUDS WILL
ACCOMPANY A COLD FRONT THAT WILL MOVE ACROSS THE FORECAST AREA EARLY
THIS EVENING. LOWS TONIGHT WILL FALL INTO THE MID 20S TO UPPER 20S
INLAND AND THE LOWER 30S ALONG THE COAST. COOLER HIGH TEMPS WILL
OCCUR ON SATURDAY WITH READINGS ONLY IN THE LOWER TO MID 50S. VERY
COLD TEMPERATURES EXPECTED FRIDAY NIGHT UNDER CLEAR SKIES AND
DIMINISHING WINDS...WITH LOWS IN THE LOWER TO MIDDLE 20S INLAND
AREAS...WITH UPPER 20S TO LOWER 30S ALONG THE COASTAL ZONES. A HARD
FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING FOR THE INLAND AREAS. A COOL DRY AIR MASS WILL PERSIST
THROUGH SATURDAY NIGHT. /22

.LONG TERM SUNDAY THROUGH THURSDAY...SURFACE HIGH WILL MOVE OFF
THE EAST COAST BY SUNDAY...WITH RETURN TO SEASONAL TEMPS THROUGH
TUESDAY. GULF OPENS UP AT THAT TIME INCREASING CHANCES OF RAIN
MONDAY AFTERNOON INTO EARLY TUESDAY MORNING AS A FRONT APPROACHES.
GFS IS DOWNPLAYING SURFACE CYCLOGENESIS OVER THE GULF AND INSTEAD
DEVELOPING THE APPROACHING A COLD FRONT AS PART OF A LOW SOUTH OF
THE GREAT LAKES. THIS IS MORE CONGRUENT WITH THE ECMWF WHICH HAS NOT
HERALDED GULF CYCLOGENESIS. ANOTHER HIGH PRESSURE WILL MOVE IN
BEHIND THE FRONT FOLLOWED BY MORE DRY WEATHER. /77

&&

.MARINE...A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS
LATE TONIGHT...WITH A STRONG NORTHERLY WIND...AND RESULTANT BUILDING
SEAS DEVELOPING. STRONG WINDS WILL PERSIST...BUT BECOME MORE
EASTERLY THROUGH FRIDAY NIGHT. AS A RESULT...A SMALL CRAFT ADVISORY
WILL BE IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6AM SATURDAY MORNING.
BY MID MORNING SATURDAY...THE EASTERLY WINDS WILL WEAKEN AS HIGH
PRESSURE MOVES OFF THE SOUTHEAST ATLANTIC COAST...THEN A LIGHT TO
MODERATE EAST TO SOUTHEAST WINDFLOW WILL PREVAIL INTO THE EARLY PART
OF NEXT WEEK. 12/DS

&&

.FIRE WEATHER...ANOTHER DRY COLD FRONT WILL PASS THROUGH THE REGION
LATE THIS EVENING. A HIGH BEHIND THAT FRONT WILL POUR DRY AIR INTO
THE REGION..AND LOWERING RELATIVE HUMIDITY BELOW RED FLAG WARNING
CRITERIA FOR ALABAMA AND WESTERN FLORIDA. THIS WILL ELEVATE THE RISK
OF EXPLOSIVE FIRE GROWTH IN THE REGION. RED FLAG WARNINGS HAVE BEEN
ISSUED FOR BOTH FRIDAY AND SATURDAY ACROSS THE WESTERN FLORIDA
PANHANDLE AND SOUTHWEST ALABAMA FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY BELOW CRITICAL LEVELS. /22

&&

.AVIATION (20/18Z AND 21/00Z ISSUANCES)...VISUAL FLIGHT RULES FOR
THE NEXT 24 HOURS WITH REGARD TO CIGS/VSBYS...BUT WINDS WILL
INCREASE FROM THE NORTH LATER TONIGHT AS A COLD FRONT MOVES ACROSS
THE REGION. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      41  54  28  57 /  05  00  05  05
PENSACOLA   42  56  30  57 /  05  05  05  05
DESTIN      44  56  37  56 /  05  05  05  05
EVERGREEN   33  52  23  58 /  05  00  05  05
WAYNESBORO  34  51  22  58 /  05  00  05  05
CAMDEN      34  51  24  57 /  05  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     HARD FREEZE WATCH FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
     WILCOX.

     RED FLAG WARNING FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     HARD FREEZE WATCH FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
     THE FOLLOWING ZONES: AND INLAND OKALOOSA.

MS...HARD FREEZE WATCH FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
     THE FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.

GM...SMALL CRAFT ADVISORY FROM MIDNIGHT FRIDAY TO 6 AM SATURDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 20, 6:00 AM CST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST THU NOV 20 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-211200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CST THU NOV 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER STRONG COLD FRONT WILL CROSS THE AREA TONIGHT...BRINGING
STRONG NORTHERLY WINDS TO THE MARINE AREA AFTER MIDNIGHT. SMALL
CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE TONIGHT FOR NORTHERLY
WINDS IN EXCESS OF 20 KNOTS AND SEAS BUILDING TO NEAR 7 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS WILL REMAIN STRONG OVER THE OFFSHORE WATERS INTO FRIDAY
AFTERNOON...DIMINISHING BY FRIDAY EVENING.

A HARD FREEZE WATCH HAS BEEN ISSUED FOR LATE FRIDAY NIGHT AND
SATURDAY MORNING OVER WIDESPREAD AREAS NORTH OF THE COASTAL COUNTIES
OF ALABAMA...THE FLORIDA PANHANDLE AND THE MISSISSIPPI COUNTIES OF
WAYNE...GREENE AND PERRY. LOW TEMPERATURES SATURDAY MORNING IN THE
WATCH AREA EXPECTED TO BOTTOM OUT BETWEEN 20 AND 24 DEGREES.

A SUSTAINED PERIOD OF LOW HUMIDITY IS EXPECTED OVER THE REGION ON
FRIDAY AND POSSIBLY SATURDAY AFTERNOONS. THERE WILL BE AN INCREASED
RISK OF WILDFIRES FRIDAY AND POSSIBLY AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
IS NOT REQUIRED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 4:07 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more11 hr
Nov 20, 4:18 AM CSTFreeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more11 hr
Nov 20, 2:37 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more27 hr
Nov 20, 2:37 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more50 hr
Nov 20, 3:16 PM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more22 hr

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.